×

zbMATH — the first resource for mathematics

Oscillation, nonoscillation, and asymptotic behavior for third order nonlinear differential equations. (English) Zbl 0345.34023

MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Barrett, J. H., Oscillation theory of ordinary linear differential equations, Advances in Math., 3, 415-509 (1969) · Zbl 0213.10801
[2] Elias, J., Properties of the nonoscillatory solution for a third order nonlinear differentia equation, Mat. casp., 20, 249-253 (1970) · Zbl 0213.36602
[3] Erbe, L., Boundary value problems for ordinary differential equations, Rocky Mountain Journal of Mathematics, 1, 709-729 (1971) · Zbl 0242.34022
[4] Erbe, L., Disconjugacy conditions for the third order linear differenetial equation, Canad. Math. Bull., 12, 603-613 (1969) · Zbl 0186.14402
[5] L. Erbe,Oscillation and asymptotic behavior for a class of third order linear differential equations, Pacific J. Math., to appear. · Zbl 0339.34030
[6] Ergen, G. J.; Shih, C. D., On the oscillation of certain third order linear differential equations, Proc. Amer. Math. Soc., 41, 151-155 (1973) · Zbl 0309.34021
[7] Hanan, M., Oscillation criteria for third order linear differential equations, Pacific J. Math., 11, 919-944 (1961) · Zbl 0104.30901
[8] Hartman, P., Ordinary Differential Equations (1964), New York: Wiley, New York · Zbl 0125.32102
[9] Heidel, J. W., Qualitative behaviour of solutions of a third order nonlinear differential equation, Pacific J. Math., 27, 507-526 (1968) · Zbl 0172.11703
[10] Jackson, L. K.; Schrader, K. W., Comparison theorems for nonlinear differential equations, J. Diff. Eqns., 3, 248-255 (1967) · Zbl 0149.29701
[11] Jackson, L. K., Subfunctions and second order ordinary differential inequalities, Advances in Math., 2, 307-363 (1968) · Zbl 0197.06401
[12] Kamke, E., Zur Theorie der Systeme gew√∂hnlicher Differentialgleichungen, II, Acta Math., 58, 57-85 (1932) · JFM 58.0449.02
[13] Kim, W. J., Oscillatory properties of linear third order differential equations, Proc. Amer. Math. Soc., 26, 286-293 (1970) · Zbl 0206.09601
[14] Lazer, A. C., The behavior of solutions of the differential equation y^m + p(x)y’ + q(x)y = 0, Pacific J. Math., 17, 435-466 (1966) · Zbl 0143.31501
[15] Nelson, J. L., A stability theorem for a third order nonlinear differential equation, Pacific J. Math., 24, 341-344 (1968) · Zbl 0155.13901
[16] Soltes, P., A remark on the oscillatoriness of solutions of a non-linear third order equation, Mat. casop., 23, 326-332 (1973) · Zbl 0297.34029
[17] Svec, M., Einige asymptotische und oszillatorische Eigenschaften der Differentialgleichungen y^m + A(x)y’ + B(x)y = 0, Czechoslovak Math. J., 15, 378-393 (1965) · Zbl 0143.11202
[18] Swanson, C. A., Comparison and oscillation theory of linear differential equations (1968), New York: Academic Press, New York · Zbl 0191.09904
[19] Waltman, P., Oscillation criteria for third order nonlinear differential equations, Pacific J. Math., 18, 385-389 (1966) · Zbl 0144.11403
[20] Wong, J. S. S., On second order nonlinear oscillation, Funkcialaj Ekvacioij, 11, 207-234 (1968) · Zbl 0184.12202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.